# SDR 2005UALA01377

- Difficulty date: November 29, 2005
- Submitted: December 6, 2005
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 28,264 hours, 3,479 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Gallery Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4 GALLEY FWD LOWER WALL EMERGENCY EEL LIGHT MISSING. REPLACED DOOR 4 GALLEY FWD LOWER WALL EMERGENCY LIGHT.
